# SDR DALA2023082306859

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 76,620 hours, 9,864 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DOOR LOCATION 607.   RESET CIDS. (2930863)
